zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Solutions to boundary value problem of fractional order on unbounded domains in a Banach space. (English) Zbl 1250.34007
Summary: By means of Darbo’s fixed point theorem, we establish the existence of solutions to a boundary value problem of a fractional differential equation on the half-line in a Banach space. An example illustrating our main result is given.

34A08Fractional differential equations
34B40Boundary value problems for ODE on infinite intervals
47N20Applications of operator theory to differential and integral equations
34G20Nonlinear ODE in abstract spaces
Full Text: DOI
[1] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006) · Zbl 1092.45003
[2] Podlubny, I.: Fractional differential equations, Mathematics in science and engineering 198 (1999) · Zbl 0924.34008
[3] Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives: theory and applications, (1993) · Zbl 0818.26003
[4] Ahmad, B.: Existence of solutions for irregular boundary value problems of nonlinear fractional differential equations, Appl. math. Lett. 23, 390-394 (2010) · Zbl 1198.34007 · doi:10.1016/j.aml.2009.11.004
[5] Balachandran, K.; Park, J. Y.: Nonlocal Cauchy problem for abstract fractional semilinear evolution equations, Nonlinear anal. TMA 71, 4471-4475 (2009) · Zbl 1213.34008 · doi:10.1016/j.na.2009.03.005
[6] Balachandran, K.; Trujillo, J. J.: The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces, Nonlinear anal. TMA 72, 4587-4593 (2010) · Zbl 1196.34007 · doi:10.1016/j.na.2010.02.035
[7] Balachandran, K.; Kiruthika, S.; Trujillo, J. J.: Existence results for fractional impulsive integrodifferential equations in Banach spaces, Commun. nonlinear sci. Numer. simul. 16, 1970-1977 (2011) · Zbl 1221.34215 · doi:10.1016/j.cnsns.2010.08.005
[8] N’guérékata, G. M.: A Cauchy problem for some fractional abstract differential equation with non local conditions, Nonlinear anal. TMA 70, 1873-1876 (2009) · Zbl 1166.34320 · doi:10.1016/j.na.2008.02.087
[9] Salem, H. A. H.: On the fractional calculus in abstract spaces and their applications to the Dirichlet-type problem of fractional order, Comput. math. Appl. 59, 1278-1293 (2010) · Zbl 1241.34011
[10] Salem, H. A. H.: Multi-term fractional differential equation in reflexive Banach space, Math. comput. Modelling 49, 829-834 (2009) · Zbl 1165.34388 · doi:10.1016/j.mcm.2008.02.002
[11] Arara, A.; Benchohra, M.; Hamidi, N.; Nieto, J. J.: Fractional order differential equations on an unbounded domain, Nonlinear anal. TMA 72, 580-586 (2010) · Zbl 1179.26015 · doi:10.1016/j.na.2009.06.106
[12] Lakshmikantham, V.; Leela, S.: Nonlinear differential equations in abstract space, (1981) · Zbl 0456.34002
[13] Guo, D. J.; Lakshmikantham, V.; Liu, X.: Nonlinear integral equations in abstract spaces, (1996) · Zbl 0866.45004
[14] Bai, Z. B.; Lü, H. S.: Positive solutions for boundary value problem of nonlinear fractional differential equation, J. math. Anal. appl. 311, 495-505 (2005) · Zbl 1079.34048 · doi:10.1016/j.jmaa.2005.02.052
[15] Guo, F.; Liu, L. S.; Wu, Y. H.; Siew, P.: Global solutions of initial value problems for nonlinear second-order impulsive integro--differential equations of mixed type in Banach spaces, Nonlinear anal. TMA 61, 1363-1382 (2005) · Zbl 1081.34077 · doi:10.1016/j.na.2005.02.028
[16] Zhang, X. G.; Liu, L. S.; Wu, Y. H.: Global solutions of nonlinear second-order impulsive integro--differential equations of mixed type in Banach spaces, Nonlinear anal. TMA 67, 2335-2349 (2007) · Zbl 1121.45004 · doi:10.1016/j.na.2006.08.033
[17] Agarwal, R. P.; O’regan, D.: Infinite interval problems for differential, difference and integral equations, (2001)
[18] Chen, S. Z.; Zhang, Y.: Singular boundary value problems on a half-line, J. math. Anal. appl. 195, 449-468 (1995) · Zbl 0852.34019 · doi:10.1006/jmaa.1995.1367
[19] Eloe, P. W.; Kaufmann, E. R.; Tisdell, C. C.: Multiple solutions of a boundary value problem on an unbounded domain, Dyn. syst. Appl. 15, 53-63 (2006) · Zbl 1108.34024
[20] Gomes, J. M.; Sanchez, L.: A variational approach to some boundary value problems in the half-line, Z. angew. Math. phys. 56, 192-209 (2005) · Zbl 1073.34026 · doi:10.1007/s00033-004-3095-y
[21] Guseinov, G. Sh.; Yaslan, I.: Boundary value problems for second order nonlinear differential equations on infinite intervals, J. math. Anal. appl. 290, 620-638 (2004) · Zbl 1054.34045 · doi:10.1016/j.jmaa.2003.10.013
[22] Lian, H. R.; Wang, P. G.; Ge, W. G.: Unbounded upper and lower solutions method for Sturm--Liouville boundary value problem on infinite intervals, Nonlinear anal. TMA 70, 2627-2633 (2009) · Zbl 1167.34320 · doi:10.1016/j.na.2008.03.049